# SDR USAA2010110892538

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 73,429 hours, 13,598 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Part number: 60232002
- Part serial: 12990
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C2 - EES - OVERWING EXIT SQUIB TEST NR 2 RIGHT SQUIB TEST LIGHT DOESN'T ILLUMINATE.  REPLACED THE OFF-WING ESCAPE SYSTEM SPOILER OVERRIDE ACTUATOR SQUIB & OPS CHECK GOOD IAW B767 AMM 25-65-19.
